Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Difference between Clopitab 75 and Clopitab A 150

Need to know if Clopitab A 150 is required for my mom or Clopitab 75 is sufficient. Would like to know the difference between Clopitab 75 and Clopitab A 150? In what case is each one prescribed? Are weakness, leg pain and calf muscle pain , side effect of the medicine. My mom s cholestoral is normal but is recently Positive for stress Test. ECG is normal. She was on Clopitab 75 for the last 5 yrs. Doc has changed her medication from Clopitab75 to Clopitab A 150. She is diabetic but healthy and had no complaints of chest pain or breathlessness . How long should one continue with Clopitab A 150 . Is it ok to take blood thinners for long term. Thanks a ton in advance for the reply Regards Ranju
Asked On : Mon, 21 Feb 2011
Answers:  1 Views:  2219
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Homeopath 's  Response
As your mom has tested positive for stress test she has a certain amount of blockage in vessels of her heart;presently she does not have any chest pain so its ok;but also keep in mind diabetic patient sometimes do not have chest pain even if they have heart attack due to neuropathy(that is decrease in sensation as a result of nerve damage due to diabetes).Calf muscle pain is a sign of deep vein thrombosis (DVT).So in both situations your mom requires blood thinner & better dosage according to the doctor may be 150 mg clopitab as he has seen your mother so he will decide better.As for your question on how long to take clopitab;the answer is as long as it is fet necessary by the treating doctor or even life long.Remember cardiac ;diabetic medicines are to be taken life long if they do not require discontinuation due to any cause so you can continue.Only precaution to be taken for your mom till she is on clopitab is that she should avoid any work where there is a chance that she may get injured & starts bleeding.If any problem occurs you can take her to a hospital & tell them what medicine she is taking.
Answered: Mon, 21 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor